# SDR CA990812038

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE FAILED TO ACCELERATE ON LEVEL OFF AFTER DESCENT.  FUEL CONTROL AND HP PUMP REPLACED.  NOTE:  LT ENGINE MSG ON IECAS, LT ENG SURGE DETECT.
